# SDR DHL2005781547

- Difficulty date: February 16, 2005
- Submitted: March 11, 2005
- Operation: Air carrier
- Aircraft: N781DH
- Make and model: Boeing 727227
- Aircraft serial: 21996
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK,  VERT STAB FIN STA 194 LOWER RUDDER LT SIDE UPPER T/E AT END IS CRACKED.  REMOVED CRACKED BRACKET, FABRICATED NEW BRACKET FROM 2024 T3 .025 PO 9001310 DIM 3.5 X 3.5 INCH.  TREATED, PRIMED AND INSTALLED BRACKET IAW B727 SRM 51-30-2, 55-30-2 FIG 1 AND 51-10-2.
